# SDR FDEA200909173322

- Difficulty date: September 17, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: 657N33187
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  657N3318-7 AT LBL 45.5, STA 1280 - 1320 CAN NOT BE LOCATED AND DRILLED DUE TO ACFT CONFIGURATION NOT MATCHING UP TO DWG AT STA 1280 - 1320, SEAT TRACK REPAIR WAS ACCOMPLISHED, DUE TO WRONG   CONFIGURATION EFFECTING THE PTF CONVERTION, ON MAE W/C NR 118350420E22R01 ON MAE EA NR 757-5365-16-F2271, REV 09/04/09.   (MAYOR ALTERATION)
